Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

From a long time, I am taking alprazolam its a narcotic drug. I want to leave this medicine but when I tried my physical metabolism not work properly headache, insomnia and other stomach irregularities arise how I get rid from this medicine please advice.

1 Doctor Answered
Change diet, lifestyle and your doctor get educated before getting medicated 1) Detailed history including dietary & lifestyle habits needed in addition to medical, occupational history 2) Comprehensive lab testing needed .Do tests for inflammation, mineral and Vitamin deficiency Take consultation.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.